# SDR AALA201910249016

- Difficulty date: October 19, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 18,988 hours, 7,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RH TRANSITION PANEL CORRODED IN FWD CARGO FROM 500C+5 TO 500C+7, RBL45. INSTALLED FLUSH DOUBLER REPAIR ON RH TRANSITION PANEL IAW SRM 53-00-53-2R-5.
